RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2010, Volume 18, Number 1, Pages 72–78 (Mi timb8)  

Periodic groups with prescribed element orders

V. D. Mazurov

Sobolev Institute of Mathematics, Novosibirsk

Abstract: Some recent results obtained with the participation of the author are discussed.

Full text: PDF file (220 kB)
References: PDF file   HTML file

UDC: 512.54
Received: 15.01.2010
Language:

Citation: V. D. Mazurov, “Periodic groups with prescribed element orders”, Tr. Inst. Mat., 18:1 (2010), 72–78

Citation in format AMSBIB
\Bibitem{Maz10}
\by V.~D.~Mazurov
\paper Periodic groups with prescribed element orders
\jour Tr. Inst. Mat.
\yr 2010
\vol 18
\issue 1
\pages 72--78
\mathnet{http://mi.mathnet.ru/timb8}


Linking options:
  • http://mi.mathnet.ru/eng/timb8
  • http://mi.mathnet.ru/eng/timb/v18/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:261
    Full text:95
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019